# SDR AALA960513

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND .3125 INCH CRACK IN SUPPORT STRINGER BETWEEN VERTICAL BEAMS, STATION 1183 RBL 36 WL 270.  INSTALLED NEW STRINGER AT RBL 36 WL 270 STATION 1183.  (M)
